Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Skin on face, neck and thigh have become red, blotchy, crepy and sagging. Skin thinning with pigmentation. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
yes not sure you can answer my question doc, but in the last 3 mos or so my skin, primarily on thighs and neck and face have become crepy and severely sagging, the skin appears red and blotchy. i excersize rgularly and have good genetics regarding complexion and skin tone. lately it seems my skin is thinning with a yellow undertone or pigmentation. why so sudden, what could be a cause or causes and what can i do to reverse this condition. my age is 44, please advise.thx XXXXXXX
Posted Tue, 21 May 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 2 hours later
Thanks for posting your query.
You may be suffering from one of the problems
1. Pseudo xanthoma elasticum which needs to be confirmed by appropriate tests like skin biopsy
2. Could be due to ageing itself which could be treated with botax injection.
You may need to cosult a detmatologist to sort out the problem
I hope that you are clear with my answers.
Prasad pvs

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor